MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/xaa.0000000000000140

Медицинская библиотека · A & A case reports · 2015

Emergence delirium with transient associative agnosia and expressive aphasia reversed by flumazenil in a pediatric patient.

Drobish Julie K, Kelz Max B, DiPuppo Patricia M, Cook-Sather Scott D

Клинический случайСтатьяПеревод в очереди

Аннотация

Multiple factors may contribute to the development of emergence delirium in a child. We present the case of a healthy 12-year-old girl who received preoperative midazolam with the desired anxiolytic effect, underwent a brief general anesthetic, and then exhibited postoperative delirium, consisting of a transient associative agnosia and expressive aphasia. Administration of flumazenil led to immediate and lasting resolution of her symptoms. We hypothesize that γ-aminobutyric acid type A receptor-mediated effects, most likely related to an atypical offset of midazolam, are an important subset of emergence delirium that is amenable to pharmacologic therapy with flumazenil.

Для цитирования: Drobish Julie K, Kelz Max B, DiPuppo Patricia M, Cook-Sather Scott D. Emergence delirium with transient associative agnosia and expressive aphasia reversed by flumazenil in a pediatric patient.. A & A case reports. 2015. DOI: 10.1213/xaa.0000000000000140.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.